# SDR SIMA20150811005

- Difficulty date: August 11, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 38,166 hours, 34,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS 6 - 8 INOPERATIVE.  R & R NR 4 EMER BATTERY & CHARGER IAW AMM 33-50-04 & ETN EM-33-020R1, OPERATIONALLY CHECKED GOOD.
